hi i wonder whether you could help me. Im suffering with feeling nausea when ever i need a poop, it goes shortly after ive been. But im pooping 2-3 times a day. What could it be? Also i stopped taking contraceptive pill over month ago!
Someone please help my lifes miserable!!
I know you posted about this before- were you able to visit your doctor at all? IF this is happening every time you have a BM, then you should probably have it checked out. Sometimes, when having a bowel movement, a vagal response is triggered which can cause nausea. It is possible that this is the cause of your nausea. If you find that you are straining to have a BM, you might want to try increasing your fiber and water intake. Goodl luck.
hya yes i went to see the doctor and he said ive got indigestion :S not very helpful at all haha. I think il have to go to see another doctors surgery and maybe they could help me finding out the problem, cos my drs is not interested. Its only happened though since i came of the pill (cilest) a month ago, could it be linked??
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.